MAUDE Adverse Event Report: BIOMET 3I CERTAIN® EP® HEALING ABUTMENT 5MM(D) X 7.5MM(P) X 3MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN® EP® HEALING ABUTMENT 5MM(D) X 7.5MM(P) X 3MM(H); DENTAL ABUTMENT
Model Number IWTH573
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmerbiomet complaint number: (b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient was missing a healing abutment during a implant stability test.It is unknown when it became missing.
 
Event or Problem Description
No additional event information was received at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation codes were updated: 3331, 4109, 4110, 4111, 4114.H6: investigation findings code was updated: 213.H6: investigation conclusion code was updated: 4315.H10: narrative/data was updated.One certain® ep® healing abutment 5mm(d) x 7.5mm(p) x 3mm(h) (iwth573) was reported but not returned for investigation.Based on the evaluation, device malfunction could not be verified for the abutment.There is no existing nonconformance / capa / hhe/d / ie / product hold against the reported devices that did or could cause or contribute to the reported event.Monthly post market trending review identified no actionable trends or corrective actions for the reported event or devices.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming products.Therefore, based on the available information, the products were within specifications and conforming when they left zimvie.Dhr review for the lot (1240286) had revealed no deviations nor non-conformance's which could have caused or contributed to the reported event.Complaint history review was performed for the reported lots number (1240286) for similar events and no other complaint were identified.A definitive root cause could not be determined.However, based on the investigation, risk review and ifu, the most likely causes determined from the investigation improper techniques used or failure to follow recommended protocol for implant placement.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
CERTAIN® EP® HEALING ABUTMENT 5MM(D) X 7.5MM(P) X 3MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15221619
Report Number0001038806-2022-01261
Device Sequence Number5746443
Product Code NHA
UDI-Device Identifier00844868009269
UDI-Public(01)00844868009269(17)251011(10)1240286
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K072642
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/11/2025
Device Model NumberIWTH573
Device Catalogue NumberIWTH573
Device Lot Number1240286
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/06/2023
Initial Report FDA Received Date08/12/2022
Supplement Report FDA Received Date01/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexUnknown